Sorry, you need to enable JavaScript to visit this website.

Advil Liquid Capsules

Advil Liquid Capsule 20 count pack

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, it is absorbed into your system fast, providing relief.

Advil Liquid Capsules are indicated to relieve pain from headaches, backaches, muscle aches, period pain, dental pain, minor arthritis pain, and aches & pains of the common cold and fever.

Advil Liquid Capsules are absorbed 2X FASTER vs. standard Nurofen Tablets.1

Clinical studies also confirm that Advil Liquid Capsules can provide faster & stronger relief than regular paracetamol tablets for tough headaches.2

Indications

Advil Liquid Capsules provide temporary relief of pain and discomfort from:

  • Headache
  • Back Pain
  • Muscle Pain
  • Period Pain
  • Dental Pain
  • Arthritis Pain
  • Sore Throat Pain
  • Cold & Flu
  • Reduces Fever
Dosage Information

Active Ingredient:

Each capsule contains IBUPROFEN 200mg

Who can use this product:

For use by Adults and Children from 12 years and over

Dosage:

Begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours.
Do not exceed 6 capsules in 24 hours.
Do not give to children under 12 years.
Side effects may be minimised by using the smallest dose for the shortest duration of time.

For precautions, warnings and contraindications please refer to the carton.

Pack Sizes:

20, 40, 90 count blister packs
40 and 90 count packs are only available in pharmacy retail outlets.

Other Advil® Products:

Pain Relief
Finder

Find the Advil® Pain Relief product that’s right for you